Format
Items per page
Sort by

Send to:

Choose Destination

Results: 1 to 20 of 121

Similar articles for PubMed (Select 23237281)

1.

[Methaemoglobinaemia in a child treated with Emla(®) cream: circumstances and consequences of overdose].

Schmitt C, Matulic M, Kervégant M, Tichadou L, Boutin A, Glaizal M, de Haro L.

Ann Dermatol Venereol. 2012 Dec;139(12):824-7. doi: 10.1016/j.annder.2012.06.035. Epub 2012 Sep 5. French.

PMID:
23237281
2.

[Methaemoglobinaemia after using EMLA cream].

Selder J, Veenstra J.

Ned Tijdschr Geneeskd. 2013;157(29):A6206. Dutch.

PMID:
23859109
3.

Lidocaine and prilocaine toxicity in a patient receiving treatment for mollusca contagiosa.

Touma S, Jackson JB.

J Am Acad Dermatol. 2001 Feb;44(2 Suppl):399-400.

PMID:
11174427
4.

CNS toxicity after topical application of EMLA cream on a toddler with molluscum contagiosum.

Rincon E, Baker RL, Iglesias AJ, Duarte AM.

Pediatr Emerg Care. 2000 Aug;16(4):252-4.

PMID:
10966344
5.

Methemoglobinemia induced by lidocaine-prilocaine cream.

Shamriz O, Cohen-Glickman I, Reif S, Shteyer E.

Isr Med Assoc J. 2014 Apr;16(4):250-4. Review.

6.

Signs of methaemoglobinaemia after topical application of EMLA cream in an infant with haemangioma.

Elsner P, Dummer R.

Dermatology. 1997;195(2):153-4. No abstract available.

PMID:
9310724
7.

[Coma in a child after treatment with the 'magic salve' lidocaine-prilocaine cream].

Wieringa JW, Ketel AG, van Houten MA.

Ned Tijdschr Geneeskd. 2006 Aug 19;150(33):1805-7. Dutch. Erratum in: Ned Tijdschr Geneeskd. 2006 Sep 9;150(36):2008. Dosage error in article text.

PMID:
16967588
8.

Methaemoglobinaemia secondary to topical lignocaine/ prilocaine in a circumcised neonate.

Couper RT.

J Paediatr Child Health. 2000 Aug;36(4):406-7.

PMID:
10940184
9.

[Convulsive crisis and methemoglobinemia after the application of anesthetic cream].

Capron F, Perry D, Capolaghi B.

Arch Pediatr. 1998 Jul;5(7):812. French. No abstract available.

PMID:
9759285
10.

Contact urticaria from Emla cream.

Waton J, Boulanger A, Trechot PH, Schmutz JL, Barbaud A.

Contact Dermatitis. 2004 Nov-Dec;51(5-6):284-7. Review.

PMID:
15606654
12.

Treatment of molluscum contagiosum using a lidocaine/prilocaine cream (EMLA) for analgesia.

de Waard-van der Spek FB, Oranje AP, Lillieborg S, Hop WC, Stolz E.

J Am Acad Dermatol. 1990 Oct;23(4 Pt 1):685-8.

PMID:
2229496
13.

Methemoglobinemia and CNS toxicity after topical application of EMLA to a 4-year-old girl with molluscum contagiosum.

Raso SM, Fernandez JB, Beobide EA, Landaluce AF.

Pediatr Dermatol. 2006 Nov-Dec;23(6):592-3. No abstract available.

PMID:
17156008
14.

Methemoglobinemia in an infant receiving nitric oxide after the use of eutectic mixture of local anesthetic.

Sinisterra S, Miravet E, Alfonso I, Soliz A, Papazian O.

J Pediatr. 2002 Aug;141(2):285-6.

PMID:
12183731
15.

Management of pain from heel lance with lidocaine-prilocaine (EMLA) cream: is it safe and efficacious in preterm infants?

Stevens B, Johnston C, Taddio A, Jack A, Narciso J, Stremler R, Koren G, Aranda J.

J Dev Behav Pediatr. 1999 Aug;20(4):216-21.

PMID:
10475595
16.

Methaemoglobinaemia in children treated with prilocaine-lignocaine cream.

Frayling IM, Addison GM, Chattergee K, Meakin G.

BMJ. 1990 Jul 21;301(6744):153-4. No abstract available.

17.

Application of topical analgesia in triage: a potential for harm.

Shachor-Meyouhas Y, Galbraith R, Shavit I.

J Emerg Med. 2008 Jul;35(1):39-41. doi: 10.1016/j.jemermed.2007.07.071. Epub 2008 Feb 20.

PMID:
18281179
18.

Histopathology of an adverse reaction to a eutectic mixture of the local anesthetics lidocaine and prilocaine.

Hoss DM, Gross EG, Grant-Kels JM.

J Cutan Pathol. 1999 Feb;26(2):100-4.

PMID:
10082401
19.

[Convulsions after EMLA cream application].

Plee Y, Jonville-Béra AP, Bourgade B, Lacombe A, Paintaud G, Autret-Leca E.

Arch Pediatr. 1999 Jan;6(1):105. French. No abstract available.

PMID:
9974106
20.

Seizures and methemoglobinemia in an infant after excessive EMLA application.

Larson A, Stidham T, Banerji S, Kaufman J.

Pediatr Emerg Care. 2013 Mar;29(3):377-9. doi: 10.1097/PEC.0b013e3182854790.

PMID:
23462397
Format
Items per page
Sort by

Send to:

Choose Destination

Supplemental Content

Write to the Help Desk